Vol. 41, No. 1, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A combinatorial problem; stability and order for models and theories in infinitary languages

Saharon Shelah

Vol. 41 (1972), No. 1, 247–261
Abstract

Some infinite combinatorial problems of Erdös and Makkai are solved, and we use them to investigate the connection between unstability and the existence of ordered sets; we also prove the existence of indiscernible sets under suitable conditions.

Mathematical Subject Classification 2000
Primary: 02H10
Secondary: 05A05, 04A20, 02B25
Milestones
Received: 13 August 1970
Published: 1 April 1972
Authors
Saharon Shelah